Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Miscellanea

Aubrey J. Kempner
The American Mathematical Monthly
Vol. 25, No. 5 (May, 1918), pp. 201-210
DOI: 10.2307/2972639
Stable URL: http://www.jstor.org/stable/2972639
Page Count: 10
Subjects: Mathematics
Find more content in these subjects: Mathematics
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.